Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
199 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Cause of buttock numbness and pain after voltren injection

Premium Questions

Dr.  Sudhir Kumar MD

and medication. In 2011, I have discontinued medicines after taking Vitamin B12 injections and due to acute acne .... My Current health issues: 1) Numbness in Hands and Legs (noticed from age of 9) 2)... View answer

Answered by : Dr. Sudhir Kumar ( Neurologist)
Dr. Sudhir MD

and my tailbone just felt weird. After a few hours, the numbness, extended to my buttocks and genitals for a short time. I tried to shake it off, but the numbness in my tailbone will not go... View answer

Answered by : Dr. Sudhir ( Internal Medicine Specialist)
Dr.  Vaibhav Gandhi MD

I already y have Fybromialgia, sine XXXXXXX I have had crippling hip bursitis . After flying to Australia from. UK I have numbness in buttock also . Should I be wow wide about this latest symptom? ... View answer

Answered by : Dr. Vaibhav Gandhi ( Orthopaedic Surgeon)
Dr.   Suresh Heijebu MD

Hi I am having numbness in the bottom of my buttocks and top of my thighs while walking. My legs ... secondary to diabetes. About six months ago I had a endoditectomy on the right side. After that is... View answer

Answered by : Dr. Suresh Heijebu ( General & Family Physician)
Dr. Chobufo Ditah MD

Hi. I had a hip replacement in Aug. I started getting low back pain a few weeks after that. I am ... most likely caused by degeneration. I went to pain mgt and had a shot in my right lower back... View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)

Public Forum Discussions

Dr. Nishad BN MD

hi, I had a voltren injection of 75mg on the 11th dec, 2013. It pain for a while but it took ... numbness in a area of my buttock. I can t run nor jump because it activate the pain... View answer

Answered by : Dr. Nishad BN ( General & Family Physician)
Dr. Okuneye Taofik Ayoola MD

I have numbness in my right buttoks after 2 days of having spasmofen IM injection and after 2 days the numbness was combined with pain likely muscular pain a d I do not know... View answer

Answered by : Dr. Okuneye Taofik Ayoola ( General & Family Physician)
Dr. Penchila Prasad Kandikattu MD

Hi, so i got an injection 4 days ago and now part of my left buttock is numb and I can still feel a bit of pain where i got the injection, the other thing is that I m feeling pain... View answer

Answered by : Dr. Penchila Prasad Kandikattu ( Internal Medicine Specialist)
Dr. Eris Ranxha MD

since been tested and hearing not impaired. It has since subsided. Pain in left BUTT cheek started after a moderate ellyptical workout in mid-June. Pain constant, rainging from 1-8, but much worse... View answer

Answered by : Dr. Eris Ranxha ( Neurologist)
Dr. Bhagyesh V. Patel MD

cause the numbness? Should I return to the doctor and/or physical therapist? ...I am a 61 year old female who went to the doctor 2 weeks ago with radiating butt and right hip pain ... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)

Mobile Questions and Answers

Dr. Jyothi B L MD

Its not related to rocephin shot, unless you took in the buttocks. If it is in the buttocks, the muscle pain due to injection rather than rocephin would be causing all these symptoms....

Dr. Rohit Gulati MD

hi, the question looks incomplete. but i assume you want to say that your limb goes numb? if that is it then it means that your sciatic problem is worsening and you need to get investigated and rule out the...

Dr.  T Chandrakant MD

Hi. What about the neck ? Is there any pain or spam in the neck. Think of Reynaud's Phenomenon too( get similar problems , although this is rare) for which you have to get it checked from your Doctor.